For 125 years, Bayer Aspirin has been a leading aspirin brand in pain relief. Bayer Back and Body Extra Strength Aspirin is a powerful pain reliever with a dual action formula containing 500mg aspirin and 32.5mg of caffeine to help boost the pain-relieving effects of aspirin. These extra strength back and body pain relief pills provide safe, proven pain relief, when taken as directed, at the site of backache and muscle aches/pain. Each 500mg aspirin tablet is coated for ease of swallowing and is free of sodium. Adults and children over 12 take 1 or 2 caplets every 6 hours with a full glass of water, not exceeding 8 caplets in a 24-hour period. Use as directed. Aspirin Plus Caffeine: This pain medicine for adults and children over 12 contains 500mg aspirin, as well as 32.5mg caffeine to help boost the pain-relieving effects of aspirin. Powerful Pain Reliever: Dual action formula containing aspirin and caffeine for a pain relief booster provides fast relief at the site of pain, when taken as directed. Targeted Back and Body Relief: Bayer Back and Body Extra Strength Aspirin provides fast, proven relief of backache and muscle aches and pains. Free From: Each coated pain medicine tablet is free of sodium and is coated to make it easier for swallowing. 125 Years of Relief: Bayer Aspirin has been a leading aspirin brand in pain relief. Made in UNITED STATES Drink a full glass of water with each dose Adults and children 12 years and over: take 2 caplets every 6 hours not to exceed 8 caplets in 24 hours Children under 12 years: consult a doctor For the temporary relief of: Backache pain. Muscle aches and pains. Minor aches and pains of arthritis. © Bayer
Save on Bayer Back and Body Extra Strength Aspirin 500 mg, Pain Reliever Caplets with a Walgreens promo code